# SDR ASOA03263

- Difficulty date: June 17, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE FORWARD PASSENGER/CREW DOOR FIRST STEP DOUBLER WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE PERFORMED A TEMPORARY REPAIR OF THE FORWARD PASSENGER/CREW DOOR FIRST STEP DOUBLER IAW ASA EO 72-52-0072.  (M)
